# SDR FDEA201610183649

- Difficulty date: October 18, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 76,095 hours, 18,437 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: NRC6741501
- Part serial: 48528
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD AILERON INBOARD TRAILING EDGE UPPER SURFACE DELAMINATION.   REPAIRED IAW SRM 57-60-80-2R PARA 4A(1)A REPAIR 1 AND EA 1-5750-T0328952 PT 1. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
